# SDR AALA200800951

- Difficulty date: April 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 26,881 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA INFLIGHT T1586/14AP LAX TO YYZ - CREW REPORTED NUMBER ONE ENGINE HYDRAULIC PUMP INDICATION FOLLOWED BY NUMBER TWO ENGINE LOW PRESSURE INDICATION.  LANDED OMA WITHOUT INCIDENT.  REPLACED PRESSURE MODULE TEE CHECK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
